# SDR AALA200801984

- Difficulty date: July 27, 2008
- Submitted: September 4, 2008
- Operation: Air carrier
- Aircraft: N636AM
- Make and model: Boeing 757223
- Aircraft serial: 24594
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW EMERGENCY LIGHT EXIT IDENTIFIER AT MID LAVATORY INOPERATIVE.  REPLACED LAMP.  SYSTEM GROUND CHECKED NORMAL OPS.  (CLOSED)
